# SDR SWAA2021062879903

- Difficulty date: June 5, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 45,656 hours, 26,955 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER FIXED PANEL WEB CRACKED. (LOCATED ABOVE DEFLECTION CONTROL RIB ; / [01] REMOVED CRACK PANEL WEB AT R/WING T/E LOCATED ABOVE DEFLECTION CONTROL RIB REF B737/700 SRM 51-40-02-0G-0; [02] LOCATED AND DRILLING HOLES ON NEW ANGLE REF B737-700 SRM 51-40-05; [03] TREATED AND PRIMED HOLES ON NEW ANGLE REF B 737-700 SRM51-20-05; [04] VERIFIED STEPS 1; 2 AND 3; [05] OK TO INSTALL WEB; [06] PARTIAL INSTALLED WEB REF B737-700 SRM 51-40-02-0G-0; [07] VERIFIED STEP 6; [08] INSTALLED WEB IAW SRM 51-40-02-0G-0; [09] VERIFIED STEP 8
